# SDR GAIA98125

- Difficulty date: November 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750US
- Make and model: Boeing 727214
- Aircraft serial: 21512
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Illuminated
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULE FLIGHT FROM PHX TO TOL, FIRE FAULT DETECTION LIGHT ILLUMINATED IN FLIGHT NR 1 ENGINE.  INSPECTED NR 1 ENGINE FIRE LOOP.  NO DEFECTS NOTED.  AIRCRAFT WAS THEN RETURNED TO SERVICE.  (M)
